# SDR 96FDEA00315

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6515929
- Condition: Crack
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB AT BS 520 WL 198 RBL 58.  *S/D*  REMOVED AND FABRICATED NEW WEB AND INSTALLED THE WEB AT BS 500 TO 580, RBL 58, WL 198 AS PER BOEING DRAWING 65-19309.
